# SDR AU971584

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF20216246ISS4
- Condition: Cracked
- Location: 1st Officer
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS WINDSCREEN CRACKED IN SEVERAL PLACES. SUSPECT CRACK ORIGINATED FROM A LOCALISED HOT SPOT ALONG THE LOWER EDGE OF THE WINDSHIELD.
